# SDR 9507123202

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302US
- Make and model: Airbus A320-211
- Aircraft serial: 32
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 761A000004
- Condition: Malfunctioned
- Location: Lower Fuselage
- Part time: 11,486 hours
- Stage of operation: CR
- Nature of condition: B, J, M
- Precautionary procedure: A, F

## Discrepancy

DURING CRUISE WHILE AT FL 390, THE NR 2 PACK OVERHEATED TO 245 DEGREES CELSIUS, FOLLOWED COCKPIT OPERATING MANUAL PROCEDURES.  PACK OVERHEATED AGAIN TO 260 DEGREES CELSIUS, THE PACK WAS SHUTDOWN.  LIGHT SMOKE WAS VISIBLE IN THE CABIN.  RECEIVED 'SMOKE AFT CARGO SMOKE' MESSAGE.  THE AFT CARGO FIRE BOTTLES WERE DISCHARGED.  ACCOMPLISHED AN EMERGENCY DESCENT AND THE SMOKE CLEARED AFTER APPROXIMATELY 10 MINUTES.  AIRCRAFT DIVERTED TO BIS WHERE AN UNEVENTFUL LANDING WAS ACCOMPLISHED WITH EMERGENCY EQUIPMENT STANDING BY.  MAINTENANCE REPLACED THE NR 2 PACK INLET AND OUTLET ACTUATORS.  AFT CARGO COMPARTMENT FIRE BOTTLES WERE REPLACED.  OPERATIONAL CHECK OK.
